# SDR SWAA2021011441341

- Difficulty date: January 12, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 49,357 hours, 29,560 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAV FIRE ALARM SOUNDED ON APPROACH.  NO SMOKE, FIRE OR FUMES NOTED.  REMOVED & REPLACED AFT LAV SMOKE DETECTOR, IAW MM 26-14-01.  ALSO COMPLIED WITH SELF TEST TASK 26-14-00-710-802.  OPERATIONS CHECKED OK.  ALSO INSPECTED THE AFT LAV SMOKE TEMP STRIP.  NO ABNORMALITY NOTED, IAW MM REF 26-24-01.
